# SDR A6WA201441447

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 2024T3050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SURROUND SILL AT FS 589 & LBL 44 INBD END OF SUPPORT ANGLE CRACKED UNDER SILL.  REMOVED CRACKED ANGLE & INSTALLED SERVICEABLE ANGLE IAW SRM 51-42-06 & 51-42-21.
